On nearly absolutely isolated hypersurface singularities of dimension
Jin Gen Yang
Proc. Amer. Math. Soc. 98 (1986), 23-28
Full-text PDF Free Access
Similar Articles |
Abstract: A formula for the geometric genus of a nearly absolutely isolated hypersurface singularity of dimension 2 is found by using the canonical resolution. An upper bound for the fundamental cycle of such singularity is also given.
Artin, Some numerical criteria for contractability of curves on
algebraic surfaces, Amer. J. Math. 84 (1962),
485–496. MR 0146182
E. Horikawa, On deformations of quintic surfaces, Invent. Math. 31 (1975), 43-85.
Kirby, The structure of an isolated multiple point of a surface.
I, Proc. London Math. Soc. (3) 6 (1956),
597–609. MR 0087202
- M. Artin, Some numerical criteria for contractibility of curves on an algebraic surface, Amer. J. Math. 84 (1962), 485-496. MR 0146182 (26:3704)
- E. Horikawa, On deformations of quintic surfaces, Invent. Math. 31 (1975), 43-85.
- D. Kirby, The structure of an isolated multiple point of a surface. I, Proc. London Math. Soc. 6 (1956), 597-609; II, 7 (1957), 1-28. MR 0087202 (19:319b)
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1986 American Mathematical Society